Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 7, NWS Tampa Bay, FL

February 11, 20116 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Feb 11, 2011, 5:20 AM EST for 6 counties in Florida. It took effect at Feb 12, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 5:20 AM EST (10:20 UTC)
In effect from
Feb 12, 2011, 12:00 PM EST
Expired
Feb 12, 2011, 6:00 PM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2011-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2011-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WWUS82 KTBW 111020
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
520 AM EST FRI FEB 11 2011

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND
A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON...

.A VERY DRY AIRMASS WILL PUSH INTO THE FLORIDA PENINSULA OVER THE
WEEKEND PRODUCING CRITICALLY LOW RELATIVE HUMIDITY.

FLZ039-042-043-048>052-055>057-060>062-065-121100-
/O.UPG.KTBW.FW.A.0006.110212T1700Z-110212T2300Z/
/O.NEW.KTBW.FW.W.0007.110212T1700Z-110212T2300Z/
/O.NEW.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
520 AM EST FRI FEB 11 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM
EST SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON.

A STRONG AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE
WEEKEND. NORTHERLY WINDS WILL HELP TO PUSH DRY AIR ALL THE WAY INTO
FAR SOUTHERN FLORIDA.

RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR MORE THAN
4 HOURS DURING SATURDAY AFTERNOON. LOWEST VALUES ARE EXPECTED TO
BE AROUND 25 PERCENT ACROSS THE NATURE COAST. 

SIMILAR CONDITIONS ARE ANTICIPATED SUNDAY AFTERNOON...BUT RELATIVE
HUMIDITY VALUES COULD FALL INTO THE LOWER 20S ACROSS MOST INLAND
AREAS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

PRC
3 follow-up statements
898 
WWUS82 KTBW 120956
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
456 AM EST SAT FEB 12 2011

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND A FIRE
WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON...

.A VERY DRY AIRMASS WILL PUSH INTO THE FLORIDA PENINSULA THIS 
WEEKEND PRODUCING CRITICALLY LOW RELATIVE HUMIDITY.

FLZ039-042-043-048>052-055>057-060>062-065-122300-
/O.CON.KTBW.FW.W.0007.110212T1700Z-110212T2300Z/
/O.CON.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
456 AM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON. 

A STRONG AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE
WEEKEND. NORTHERLY WINDS WILL HELP TO PUSH DRY AIR ALL THE WAY
INTO FAR SOUTHERN FLORIDA.

RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR MORE THAN
4 HOURS DURING SATURDAY AFTERNOON. LOWEST VALUES ARE EXPECTED TO
BE AROUND 20 PERCENT ACROSS THE NATURE COAST.

SIMILAR CONDITIONS ARE ANTICIPATED SUNDAY AFTERNOON...BUT
RELATIVE HUMIDITY VALUES COULD FALL INTO THE LOWER 20S ACROSS
MOST INLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$
406 
WWUS82 KTBW 121811
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
111 PM EST SAT FEB 12 2011

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR TOMORROW 
AFTERNOON...
...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR
ALL COUNTIES EXCEPT FOR PINELLAS...

.A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE
AREA THROUGH THE WEEKEND. CRITICALLY LOW RELATIVE HUMIDITY IS
EXPECTED.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200-
/O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/
/O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.NEW.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
111 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING.

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND
ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT
RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS
THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP
AS LOW AS 20 PERCENT.

EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES
CENTERED OVER THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ050-131200-
/O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/
/O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
PINELLAS-
111 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND
ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT
RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS
THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
298 
WWUS82 KTBW 122004
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
304 PM EST SAT FEB 12 2011

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR
TOMORROW AFTERNOON... 
...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL
COUNTIES...
...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR ALL
COUNTIES EXCEPT PINELLAS... 

.A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE
AREA THROUGH THE NEXT SEVERAL DAYS. CRITICALLY LOW RELATIVE
HUMIDITY VALUES ARE EXPECTED.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200-
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
/O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
/O.CON.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
304 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION OVER THE
NEXT SEVERAL DAYS ALLOWING A MUCH DRIER AIR MASS TO FILTER
THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35
PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR
LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT.

EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES
CENTERED OVER THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ050-131200-
/O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/
/O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/
PINELLAS-
304 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY. 

STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE
WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE
PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR
4 OR MORE HOURS ACROSS THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Feb 11, 3:34 AM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Feb 11, 3:34 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
334 AM EST FRI FEB 11 2011

.SYNOPSIS...
THE PATTERN ALOFT EARLY THIS MORNING HAS A LOW OVER THE GULF OF
ALASKA...A RIDGE OFFSHORE CA REACHING TO BRITISH COLUMBIA,,,AND
A LARGE SCALE TROUGH FROM HUDSON BAY TO THE GULF COAST REGION. AT
THE SURFACE HIGH PRESSURE SPRAWLS FROM THE GREAT BASIN ACROSS THE
SOUTHERN PLAINS TO THE MID-ATLANTIC STATES...A WARM FRONT IS
APPROACHING THE UPPER MIDWEST...AND A FRONT LINGERS ACROSS FAR
SOUTH FL.

&&

.SHORT TERM (TODAY THROUGH SUNDAY)...
THE PACIFIC UPPER RIDGE PUSHES ONSHORE DURING THE WEEKEND WITH THE
LARGE SCALE TROUGH SHIFTING TO THE EASTERN SEABOARD. A WEAK WAVE ON
THE ATLANTIC PORTION OF THE BOUNDARY ACROSS SOUTH FL DEEPENS INTO
A LOW TODAY AND TRACKS UP ALONG THE EAST U.S. COAST...DRAGGING THE
BOUNDARY BEYOND THE STATE TONIGHT. AS THE UPPER RIDGE MOVES INTO THE
WESTERN STATES THE SOUTHERN PLAINS SURFACE RIDGE BUILDS/RIDGES
EAST...DOMINATING THE EAST GULF AND FL SAT AND SUN.

MOISTURE BEHIND THE LINGERING BOUNDARY AND THE WAVE/LOW EAST OF THE
STATES WILL SUPPORT CONSIDERABLE CLOUDINESS TODAY ALONG WITH SLIGHT
CHANCE/CHANCE SHOWERS FOR ROUGHLY THE SOUTHERN HALF OF THE CWA. HAVE
GENERALLY LEANED TOWARD THE GFS FOR THIS FORECAST WITH THE
EXCEPTION OF THE POPS TODAY. THESE SEEM SLIGHTLY OVER DONE AND HAVE
UNDER CUT THEM. THE CLOUDS WILL BEGIN TO CLEAR LATER THIS AFTERNOON
AND EVENING...FROM NORTH TO SOUTH. ONLY A FEW EVENING SHOWERS ARE
EXPECTED IN THE FAR SOUTH AS THE BOUNDARY PULLS AWAY. TEMPERATURES
RUN BELOW NORMAL THROUGH THE WEEKEND...HIGHS IN THE 60S TO AROUND 70
WITH LOWS IN THE 30S AND 40S. ISOLATED POCKETS OF THE NATURE COAST
MAY SEE LOWS SUN MORNING BRIEFLY HIT FREEZING.

.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
OVERALL FORECAST REMAINS UNCHANGED AS MID/UPPER LEVEL TROUGH ALONG
THE EASTERN U.S. SEABOARD WILL MOVE EAST OUT INTO THE ATLANTIC OCEAN
WITH SOME RIDGING BUILDING INTO THE EASTERN UNITED STATES. MEANWHILE
AT THE SURFACE...HIGH PRESSURE OVER THE GULF MONDAY WILL BE
REINFORCED AND REPLACED BY ANOTHER STRONGER HIGH THAT WILL MOVE
FROM THE CENTRAL PLAINS EARLY IN THE WEEK TO OFF THE SOUTHEAST U.S.
COAST LATE IN THE WEEK. THUS EXPECT A CONTINUATION OF THE FAIR DRY
WEATHER THROUGH THE PERIOD WITH TEMPERATURES GRADUALLY MODERATING
FROM A FEW DEGREES BELOW NORMAL MONDAY TO A FEW DEGREES ABOVE NORMAL
BY MIDWEEK.

&&

.AVIATION...
WIDESPREAD IFR/LOCAL LIFR CEILINGS WITH SOME AREAS OF MVFR
VISIBILITIES IN FOG AND LIGHT RAIN WILL PERSIST THROUGH MOST OF THE
MORNING HOURS...THEN GRADUAL IMPROVEMENT IS ANTICIPATED THIS
AFTERNOON AS DRIER AIR MOVES INTO THE REGION. VFR CONDITIONS SHOULD
RETURN DURING THE AFTERNOON HOURS AT TPA/PIE/SRQ...BUT NOT UNTIL
EVENING AT FMY/RSW.

&&

.MARINE...
HIGH PRESSURE BUILDS IN AND DOMINATES THE GULF REGION THROUGH MID
NEXT WEEK WITH NORTHERLY WINDS ON THE COASTAL WATERS. SPEEDS
GENERALLY 15KT OR LESS ALTHOUGH THE OUTER WATERS WILL RUN AROUND
20KT TONIGHT AND SAT...WITH AN ADVISORY LIKELY.

&&

.FIRE WEATHER...
CLOUDS ALONG WITH SOME PRECIPITATION SHOULD PRECLUDE ANY LOW RH
CONCERNS TODAY. HOWEVER BY SAT DRY AIR BECOMES ENTRENCHED AND
CONTINUES SUN WITH LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT
BOTH DAYS. THE WATCH SAT WILL BE UPGRADED TO A WARNING AND A WATCH
GOES INTO EFFECT FOR SUN...FOR ALL LOCATIONS. SIMILAR DRY CONDITIONS
CAN BE EXPECTED AGAIN MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  64  45  65  42 /  20  10   5   0
FMY  71  51  69  44 /  40  20   5   0
GIF  66  44  66  41 /  20  10   5   0
SRQ  65  47  64  42 /  20  10   5   0
BKV  64  37  64  32 /  10  10   5   0
SPG  62  48  61  46 /  20  10   5   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 6 PM EST SATURDAY FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-
     HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...09/RUDE
LONG TERM/AVIATION...69/CLOSE
Hazardous weather outlook, Feb 11, 4:24 AM EST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
424 AM EST FRI FEB 11 2011

FLZ039-042-043-048>052-055>057-060>062-065-112130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
424 AM EST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST TONIGHT WITH WINDS
ON GULF WATERS 20 OR MORE NAUTICAL MILES OFFSHORE BECOMING AROUND
20 KNOTS...MAKING A SMALL CRAFT ADVISORY LIKELY FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HIGH PRESSURE BUILDS IN AND DOMINATES THE GULF REGION WITH DRY
CONDITIONS UNDER PARTLY CLOUDY SKIES FOR MOST OF NEXT WEEK.

...FIRE WEATHER IMPACT...
ABUNDANT DRY AIR MOVING INTO THE AREA OVER THE WEEKEND RESULTS IN
RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL VALUES...PROVIDING
FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. A RED FLAG
WARNING IS IN EFFECT SATURDAY WITH A FIRE WEATHER WATCH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

09/RKR

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 5:20 AM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter32 hr
Feb 11, 1:48 PM ESTFreeze WatchTBWSumter12 hr
Feb 11, 1:48 PM ESTSmall Craft AdvisoryTBW27 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.